American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] I. Hughes and R. Mollin. Totally positive units and squares . Proc. Amer. Math. Soc. 87 (1983) 613-616. MR 687627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ke Qin Feng. On the first factor of the class number of a cyclotomic field . Proc. Amer. Math. Soc. 84 (1982) 479-482. MR 643733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Gerth. The ideal class groups of two cyclotomic fields . Proc. Amer. Math. Soc. 78 (1980) 321-322. MR 553367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lawrence C. Washington. Erratum to: ``Relative integral bases'' (Proc. Amer. Math. Soc. {\bf 56} (1976), 93--94) . Proc. Amer. Math. Soc. 70 (1978) 92. MR 0472764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Irving Reiner. Erratum to: ``Integral representations of cyclic groups of order $p\sp{2}$'' (Proc. Amer. Math. Soc. {\bf 58} (1976), 8--12) . Proc. Amer. Math. Soc. 63 (1977) 374. MR 0506783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence C. Washington. The class number of the field of $5\sp{n}$th roots of unity . Proc. Amer. Math. Soc. 61 (1976) 205-208. MR 0424752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Irving Reiner. Integral representations of cyclic groups of order $p\sp{2}$ . Proc. Amer. Math. Soc. 58 (1976) 8-12. MR 0506781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lawrence C. Washington. Relative integral bases . Proc. Amer. Math. Soc. 56 (1976) 93-94. MR 0399041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Gerth. Number fields with prescribed $l$-class groups . Proc. Amer. Math. Soc. 49 (1975) 284-288. MR 0366871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Ullom. The nonvanishing of certain character sums . Proc. Amer. Math. Soc. 45 (1974) 164-166. MR 0354611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. Metsänkylä. Class numbers and $\mu $-invariants of cyclotomic fields . Proc. Amer. Math. Soc. 43 (1974) 299-300. MR 0332721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia